Albanese varieties with modulus and Hodge theory
Annales de l'Institut Fourier, Volume 62 (2012) no. 2, p. 783-806

Let X be a proper smooth variety over a field k of characteristic 0 and Y an effective divisor on X with multiplicity. We introduce a generalized Albanese variety Alb(X,Y) of X of modulus Y, as higher dimensional analogue of the generalized Jacobian with modulus of Rosenlicht-Serre. Our construction is algebraic. For k= we give a Hodge theoretic description.

Soient X une variété propre et lisse sur un corps k de caractéristique 0 et Y un diviseur effectif avec multiplicité sur X. Nous introduisons une variété d’Albanese généralisée Alb(X,Y) de X, de module Y, comme analogue en dimension supérieure de la jacobienne généralisée avec module de Rosenlicht-Serre. Notre construction est algébrique. Si k=, nous donnons une description en termes de théorie de Hodge.

DOI : https://doi.org/10.5802/aif.2694
Classification:  14L10,  14C30,  14F42
Keywords: generalized Albanese variety, modulus of a rational map, generalized mixed Hodge structure
@article{AIF_2012__62_2_783_0,
     author = {Kato, Kazuya and Russell, Henrik},
     title = {Albanese varieties with modulus and Hodge theory},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {62},
     number = {2},
     year = {2012},
     pages = {783-806},
     doi = {10.5802/aif.2694},
     mrnumber = {2985516},
     zbl = {1261.14023},
     language = {en},
     url = {http://www.numdam.org/item/AIF_2012__62_2_783_0}
}
Kato, Kazuya; Russell, Henrik. Albanese varieties with modulus and Hodge theory. Annales de l'Institut Fourier, Volume 62 (2012) no. 2, pp. 783-806. doi : 10.5802/aif.2694. http://www.numdam.org/item/AIF_2012__62_2_783_0/

[1] Barbieri-Viale, Luca Formal Hodge theory, Math. Res. Lett., Tome 14 (2007) no. 3, pp. 385-394 | MR 2318642

[2] Barbieri-Viale, Luca; Bertapelle, Alessandra Sharp de Rham realization, Adv. Math., Tome 222 (2009) no. 4, pp. 1308-1338 | Article | MR 2554937

[3] Barbieri-Viale, Luca; Srinivas, Vasudevan Albanese and Picard 1-motives, Mém. Soc. Math. Fr. (N.S.) (2001) no. 87, pp. vi+104 | Numdam | MR 1891270 | Zbl 0930.14012

[4] Bloch, Spencer; Srinivas, V. Enriched Hodge structures, Algebra, arithmetic and geometry, Part I, II (Mumbai, 2000), Tata Inst. Fund. Res., Bombay (Tata Inst. Fund. Res. Stud. Math.) Tome 16 (2002), pp. 171-184 | MR 1940668

[5] Deligne, Pierre Théorie de Hodge. II et III, Inst. Hautes Études Sci. Publ. Math. (1971 et 1974) no. 40 et 44, p. 5-78 et 5–77 | Article | Numdam | Zbl 0237.14003

[6] Esnault, Hélène; Srinivas, V.; Viehweg, Eckart The universal regular quotient of the Chow group of points on projective varieties, Invent. Math., Tome 135 (1999) no. 3, pp. 595-664 | Article | MR 1669284 | Zbl 0954.14003

[7] Grothendieck, A. On the de Rham cohomology of algebraic varieties, Inst. Hautes Études Sci. Publ. Math. (1966) no. 29, pp. 95-103 | Article | Numdam | MR 199194 | Zbl 0145.17602

[8] Hartshorne, Robin Residues and duality, Springer-Verlag, Berlin, Lecture notes of a seminar on the work of A. Grothendieck, given at Harvard 1963/64. With an appendix by P. Deligne. Lecture Notes in Mathematics, No. 20 (1966) | MR 222093

[9] Laumon, G. Transformation de Fourier généralisée (1996) (Preprint arXiv:alg-geom/9603004)

[10] Russell, Henrik Generalized Albanese and its dual, J. Math. Kyoto Univ., Tome 48 (2008) no. 4, pp. 907-949 | MR 2513591 | Zbl 1170.14005

[11] Russell, Henrik Albanese varieties with modulus over a perfect field (2010) (Preprint arXiv:0902.2533v2) | Zbl 1282.14078